Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The automorphism group of a homogeneous almost complex manifold


Author: Joseph A. Wolf
Journal: Trans. Amer. Math. Soc. 144 (1969), 535-543
MSC: Primary 53.66
DOI: https://doi.org/10.1090/S0002-9947-1969-0256300-9
MathSciNet review: 0256300
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. M. Boothby, S. Kobayashi and H.-C. Wang, A note on mappings and automorphisms of almost complex manifolds, Ann. of Math. 77 (1963), 329-334. MR 0146764 (26:4284)
  • [2] E. B. Dynkin, The maximal subgroups of the classical groups, Trudy Moskov. Mat. Obšč. 1 (1952), 39-166; Amer. Math. Soc. Transl. (2) 6 (1957), 245-378. MR 0049903 (14:244d)
  • [3] B. Kostant, On holonomy and homogeneous spaces, Nagoya Math. J. 12 (1957), 31-54. MR 0107278 (21:6003)
  • [4] A. L. Oniščik, Inclusion relations among transitive compact transformation groups, Trudy Moskov. Mat. Obšč. 11 (1962), 199-242; Amer. Math. Soc. Transl. (2) 50 (1966), 5-58. MR 0153779 (27:3740)
  • [5] -, Lie groups transitive on compact manifolds. III, Mat. Sb. 75 (117) (1968), 255-263= Math. USSR Sbornik 4 (1968). MR 0223499 (36:6547)
  • [6] J. A. Wolf and A. Gray, Homogeneous spaces defined by Lie group automorphisms. I, J. Differential Geometry 2 (1968), 77-114; II, ibid. 115-159. MR 0236328 (38:4625a)
  • [7] J. A. Wolf, Spaces of constant curvature, McGraw-Hill, New York, 1967. MR 0217740 (36:829)
  • [8] -, The geometry and structure of isotropy irreducible homogeneous spaces, Acta Math. 120 (1968), 59-148. MR 0223501 (36:6549)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.66

Retrieve articles in all journals with MSC: 53.66


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0256300-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society